# SDR FDEA201409262805

- Difficulty date: September 26, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 38,707 hours, 20,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE  PANEL LOWER CUT OUT FUSE SKIN CORRODED. REMOVED CORROSION IAW SRM 51-74-10. HFEC IAW NTM 51-10-08. NO CRACK FOUND.  REPAIRED IAW SRM 51-21-10 & SRM 51-40-21. REPAIR CATEGORY IS A.  MAJOR REPAIR IAW GMM 6-2-100.
